Ricerca nel sito con Google: | English version

Università degli Studi Roma Tre

Dipartimento di Matematica e Fisica

  Didattica Ricerca Persone
dipartimento di matematica e fisica
Didattica interattiva
Corsi e Programmi
Regolamenti
Scuola e Orientamento
Borse di Studio || Erasmus
Area riservata
Sezione di Matematica
Programmi di Ricerca
Attività Scientifica e Notizie
Dottorato
Area riservata
Docenti
Docenti esterni
Personale non docente (TAB)
Assegni e Contratti di Ricerca
Studenti del dottorato
Visitatori
Contatti&Rubrica Dove Siamo Biblioteca WebMail

Dipartimento di Matematica e Fisica

CV e Ricerca

 

Giovanni Mancini

Qualifica :Professore Ordinario
email :mancini@mat.uniroma3.it
Area di ricerca:Equazioni alle derivate parziali ed analisi funzio
Temi di interesse: diseguaglianze di Moser su spazi iperbolici ed applicazioni all'equazione delle onde con crescita critica

Breve Curriculum

Articoli su rivista

2010 
G.Mancini, K.Sandeep, Moser-Trudinger inequality on conformal discs, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, num. 12, pp. 6, 1055-1068 , MR2748285
2009 
Castorina D., Fabbri I., Mancini G., Sandeep K., Hardy-Sobolev extremals, hyperbolic symmetry and scalar curvature equations, JOURNAL OF DIFFERENTIAL EQUATIONS, num. 246, pp. 3, 1187--1206 , MR2474591
2008 
Mancini G., Sandeep K., On a semilinear elliptic equation on the real hyperbolic space, ANNALI SCUOLA NORMALE SUPERIORE DI PISA, vol. 5, num. 7, pp. 4 , MR2483639
2008 
Castorina D., Fabbri I., Mancini G., Sandeep K., Hardy Sobolev inequalities and hyperbolic symmetry, ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. CLASSE DI SCIENZE FISICHE, MATEMATICHE E NATURALI. RENDICONTI LINCEI. SERIE IX. MATEMATICA E APPLICAZIONI, vol. 9, num. 19, pp. 3, 189-197 , MR2483639
2007 
Esposito P.P, Mancini G., Santra S>, Srikanth P.N., Asynptotic behaviour of radial solutions for a semilinear elliptic problem on an annulus through Morse index, JOURNAL OF DIFFERENTIAL EQUATIONS, num. 239, pp. 1, 1-15 , MR2341546
2006 
G. Mancini I. Fabbri K. Sandeep, Classification of solutions of a critical Hardy-Sobolev operator, JOURNAL OF DIFFERENTIAL EQUATIONS, num. 224, pp. 2, 258-276 , MR2223717
2005 
Mancini, Gianni and Srikanth, P. N., On periodic motions of a two dimensional Toda type chain, ESAIM: CONTROL, OPTIMISATION AND CALCULUS OF VARIATIONS, num. 11, pp. 1, 72--87 (electronic)
2004 
Mancini, G. and Sandeep, K., Cylindrical symmetry of extremals of a Hardy-Sobolev inequality, ANNALI DI MATEMATICA PURA ED APPLICATA, vol. SERIES IV, num. 183, pp. 2, 165--172
2003 
Esposito, Pierpaolo and Mancini, Gianni, A prescribed scalar curvature-type equation: almost critical manifolds and multiple solutions, JOURNAL OF FUNCTIONAL ANALYSIS, num. 205, pp. 2, 306--356
2003 
Castorina, Daniele and Mancini, Gianni, Non existence of bounded-energy solutions for some semilinear elliptic equations with a large parameter, RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI PADOVA, num. 110, 147--160
2002 
Adimurthi and Mancini, G. and Sandeep, K., A sharp solvability condition in higher dimensions for some Brezis-Nirenberg type equation, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, num. 14, pp. 3, 275--317
1995 
Adimurthi and Mancini, G. and Yadava, S. L., The role of the mean curvature in semilinear Neumann problem involving critical exponent, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, num. 20, pp. 3-4, 591--631
1994 
Adimurthi and Mancini, G., Geometry and topology of the boundary in the critical Neumann problem, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, num. 456, 1--18
1992 
Mancini, Giovanni and Musina, Roberta, The role of the boundary in some semilinear Neumann problems, RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI PADOVA, num. 88, 127--138
1989 
Mancini, Giovanni and Musina, Roberta, Surfaces of minimal area enclosing a given body in f Rsp 3, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. SERIE IV, num. 16, pp. 3, 331--354 (1990)
1988 
Mancini, Giovanni and Rosset, Edi, Some observations concerning semilinear elliptic problems with radial symmetry, RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI TRIESTE, num. 20, pp. 2, 307--318 (1990)
1988 
Mancini, Giovanni and Musina, Roberta, Holes and obstacles, ANNALES DE L'INSTITUT HENRI POINCAR'E. ANALYSE NON LIN'EAIRE, num. 5, pp. 4, 323--345
1987 
Mancini, Giovanni and Musina, Roberta, A free boundary problem involving limiting Sobolev exponents, MANUSCRIPTA MATHEMATICA, num. 58, pp. 1-2, 77--93
1986 
Mancini, Giovanni and Mitidieri, Enzo, Positive solutions of some coercive-anticoercive elliptic systems, TOULOUSE. FACULT'E DES SCIENCES. ANNALES. MATH'EMATIQUES. S'ERIE 5, num. 8, pp. 3, 257--292
1986 
Mancini, Giovanni and Musina, Roberta, Sur un probl`eme `a fronti`ere libre dans le cas limite des injections de Sobolev, COMPTES RENDUS DES S'EANCES DE L'ACAD'EMIE DES SCIENCES. S'ERIE I. MATH'EMATIQUE, num. 303, pp. 19, 959--962
1985 
Berestycki, Henri and Lasry, Jean-Michel and Mancini, Giovanni and Ruf, Bernhard, Existence of multiple periodic orbits on star-shaped Hamiltonian surfaces, COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, num. 38, pp. 3, 253--289
1983 
Berestycki, Henri and Lasry, Jean-Michel and Mancini, Giovanni and Ruf, Bernard, Sur le nombre d'orbites p'eriodiques des 'equations d'Hamilton sur une surface d''energie 'etoil'ee, COMPTES RENDUS DES S'EANCES DE L'ACAD'EMIE DES SCIENCES. S'ERIE I. MATH'EMATIQUE, num. 296, pp. 1, 15--18
1982 
Ambrosetti, Antonio and Mancini, Giovanni, On a theorem by Ekeland and Lasry concerning the number of periodic Hamiltonian trajectories, JOURNAL OF DIFFERENTIAL EQUATIONS, num. 43, pp. 2, 249--256
1981 
Ambrosetti, Antonio and Mancini, Giovanni, Solutions of minimal period for a class of convex Hamiltonian systems, MATHEMATISCHE ANNALEN, num. 255, pp. 3, 405--421
1980 
Ambrosetti, Antonio and Mancini, Giovanni, A free boundary problem and a related semilinear equation, NONLINEAR ANALYSIS. THEORY, METHODS & APPLICATIONS, num. 4, pp. 5, 909--915
1979 
Amann, Herbert and Mancini, Giovanni, Some applications of monotone operator theory to resonance problems, NONLINEAR ANALYSIS. THEORY, METHODS & APPLICATIONS, num. 3, pp. 6, 815--830
1979 
Ambrosetti, Antonio and Mancini, Giovanni, Sharp nonuniqueness results for some nonlinear problems, NONLINEAR ANALYSIS. THEORY, METHODS & APPLICATIONS, num. 3, pp. 5, 635--645
1978 
Ambrosetti, Antonio and Mancini, Giovanni, Existence and multiplicity results for nonlinear elliptic problems with linear part at resonance. The case of the simple eigenvalue, JOURNAL OF DIFFERENTIAL EQUATIONS, num. 28, pp. 2, 220--245
1978 
Ambrosetti, Antonio and Mancini, Giovanni, Theorems of existence and multiplicity for nonlinear elliptic problems with noninvertible linear part, ANN. SCUOLA NORM. SUP. PISA CL. SCI. (4), num. 5, pp. 1, 15--28
1978 
Amann, Herbert and Ambrosetti, Antonio and Mancini, Giovanni, Elliptic equations with noninvertible Fredholm linear part and bounded nonlinearities, MATHEMATISCHE ZEITSCHRIFT, num. 158, pp. 2, 179--194
1978 
Mancini, Giovanni, Periodic solutions of some semilinear autonomous wave equations, UNIONE MATEMATICA ITALIANA. BOLLETTINO. B. SERIE V, num. 15, pp. 2, 649--672
1977 
Mancini, Giovanni, Rami di soluzioni positive per operatori non compatti, BOLL. UN. MAT. ITAL. B (5), num. 14, pp. 1, 42--58

Proceedings

2011 
G.Mancini, K. Sandeep, Extremals for Sobolev and Moser Inequalities in Hyperbolic Space, Milan Journal of Mathematics ISSN 1424-9286 Milan J. Math. (2011) 79:DOI 10.1007/s00032-011-0144-9, vol. Volume 79 Number 1, 273-283, Springer
2003 
Esposito, Pierpaolo and Mancini, Gianni, A nonlinear Lyapunov-Schmidt reduction and multiple solutions for some elliptic problem, Topological methods, variational methods and their applications (Taiyuan, 2002), 107--116, World Sci. Publishing, River Edge, NJ
2000 
Mancini, G., Low dimension anomalies and solvability in higher dimensions for some perturbed Pohozaev equation, Progress in nonlinear analysis (Tianjin, 1999), vol. 6, num. Nankai Ser. Pure Appl. Math. Theoret. Phys., 315--325, World Sci. Publishing, River Edge, NJ
1995 
Mancini, Giovanni, Geometry and topology of the boundary in some semilinear Neumann problems, Variational methods in nonlinear analysis (Erice, 1992), 113--118, Gordon and Breach, Basel
1991 
Adimurthi and Mancini, G., The Neumann problem for elliptic equations with critical nonlinearity, Nonlinear analysis, num. Sc. Norm. Super. di Pisa Quaderni, 9--25, Scuola Norm. Sup., Pisa
1990 
Mancini, G. and Musina, R., Surfaces of minimal area supported by a given body in f Rsp 3, Variational methods (Paris, 1988), vol. 4, num. Progr. Nonlinear Differential Equations Appl., 319--327, Birkh"auser Boston, Boston, MA
1986 
Berestycki, Henri and Lasry, Jean-Michel and Mancini, Gianni and Ruf, Bernhard, Periodic Hamiltonian trajectories on starshaped manifolds, Nonlinear functional analysis and its applications, Part 1 (Berkeley, Calif., 1983), vol. 45, num. Proc. Sympos. Pure Math., 109--115, Amer. Math. Soc., Providence, RI
1983 
Mancini, Giovanni, Periodic solutions of Hamiltonian systems having prescribed minimal period, Advances in Hamiltonian systems (Rome, 1981), num. Ann. CEREMADE, 43--72, Birkh"auser Boston, Boston, MA
1981 
Ambrosetti, Antonio and Mancini, Giovanni, On some free boundary problems, Recent contributions to nonlinear partial differential equations, vol. 50, num. Res. Notes in Math., 24--36, Pitman, Boston, Mass.

Conferenze

2012 
Bengaluru, India, Cocompact embeddings, profile decomposition and their applications to PDE ( speaker )
2011 
TIFR-CAM, Yelahanka New Town, Bengaluru, Recent Trends In Nonlinear Elliptic Partial Differential Equations ( speaker )
2010 
Verbania, Riemann International School of Mathematics ( speaker )
2009 
Bangalore, India, Workshop in memory of Prof. Yadava ( speaker )
2008 
Rio do Janeiro, Brasile, Workshop in nonlinear differential equations ( speaker )
2006 
Como, workshop in nonlinear differential equations ( speaker )

1999-2008 RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI TRIESTE

Programmi di Ricerca





Copyright Dipartimento di Matematica e Fisica, Roma Tre 2006
Statistiche | Credits